Number of Articles: 159
101. Applications of ternary rings to $C^*$-algebras

Volume 2, Issue 3, Summer 2017, Pages 293-317

Damian Ferraro; Fernando Abadie


102. Almost Hadamard matrices with complex entries

Volume 3, Issue 1, Winter 2018, Pages 137-177

Teodor Banica; Ion Nechita


104. Closedness and invertibility for the sum of two closed operators

Volume 3, Issue 3, Summer 2018, Pages 582-605

Nikolaos Roidos


105. Numerical radius inequalities for operator matrices

Volume 4, Issue 1, Winter 2019, Pages 197-214

Satyajit Sahoo; Namita Das; Debasisha Mishra


106. The polar decomposition for adjointable operators on Hilbert $C^*$-modules and centered operators

Volume 3, Issue 4, Autumn 2018, Pages 855-867

Na Liu; Wei Luo; Qingxiang Xu


107. Multicentric holomorphic calculus for $n-$tuples of commuting operators

Volume 4, Issue 2, Spring 2019, Pages 447-461

Diana Elena Andrei


108. Hardy-Littlewood inequalities for multipolynomials

Volume 4, Issue 3, Summer 2019, Pages 688-697

Daniel Tomaz


109. $k$th-order slant Toeplitz operators on the Fock space

Volume 2, Issue 3, Summer 2017, Pages 318-333

Shivam Kumar Kumar Singh; Anuradha Gupta


111. A formulation of the Jacobi coefficients $c^l_j(\alpha, \beta)$ via Bell polynomials

Volume 2, Issue 4, Autumn 2017, Pages 506-515

Stuart Day; Ali Taheri


112. Certain geometric structures of $\Lambda$-sequence spaces

Volume 3, Issue 2, Spring 2018, Pages 433-450

Atanu Manna


113. Parallel iterative methods for solving the common null point problem in Banach spaces

Volume 3, Issue 3, Summer 2018, Pages 606-619

Tuyen Truong; Nguyen Trang


114. General exponential dichotomies: from finite to infinite time

Volume 4, Issue 1, Winter 2019, Pages 215-225

Luis Barreira; Claudia Valls


115. Projections and isolated points of parts of the spectrum

Volume 3, Issue 4, Autumn 2018, Pages 868-880

Pietro Aiena; Salvatore Triolo


118. On spectral synthesis in several variables

Volume 2, Issue 2, Spring 2017, Pages 179-191

Laszlo Szekelyhidi


119. Comparison results for proper multisplittings of rectangular matrices

Volume 2, Issue 3, Summer 2017, Pages 334-352

Chinmay Kumar Giri; Debasisha Mishra


120. Fourier multiplier norms of spherical functions on the generalized Lorentz groups

Volume 3, Issue 1, Winter 2018, Pages 193-230

Troels Steenstrup


121. Besov-Dunkl spaces connected with generalized Taylor formula on the real line

Volume 2, Issue 4, Autumn 2017, Pages 516-530

Chokri Abdelkefi; Faten Rached


122. Complex isosymmetric operators

Volume 3, Issue 3, Summer 2018, Pages 620-631

Muneo Chō; Ji Eun Lee; T. Prasad; Kôtarô Tanahashi


123. Operators of Laplace transform type and a new class of hypergeometric coefficients

Volume 4, Issue 1, Winter 2019, Pages 226-250

Stuart Bond; Ali Taheri


124. $M$-operators on partially ordered Banach spaces

Volume 4, Issue 2, Spring 2019, Pages 481-496

Anke Kalauch; Lavanya Suriyamoorthy; SivaKumar K C


125. Almost periodicity of abstract Volterra integro-differential equations

Volume 2, Issue 3, Summer 2017, Pages 353-382

Marko Kostic